# SDR DALA2024121311706

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION ON SPHERICAL BEARING I/B FLAP TRACK 2 ON RH WING. CORRECTIVE ACTION: REPLACED SPHERICAL BEARING I/B FLAP TRACK 2 RH WING AS PER A320 FAM AMM 57-52-21-000-001-A AND AMM 57-52-21-400-001-A. (0707359)
